# SDR SWAA2025062484265

- Difficulty date: June 21, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 41,776 hours, 19,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING ABOVE R2 DOOR<[01] INSTALLED MISSING COVER PER AMM 20-50-11
